MAUDE Adverse Event Report: MEDICAL ACTION INDUSTRIES LACERATION KIT

MEDICAL ACTION INDUSTRIES LACERATION KIT
Model Number 25-2748
Medical Device Problem Code Separation Problem (4043)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/13/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Incident two: the product involved in the event was not returned for evaluation.A follow-up report will be provided upon conclusion of investigation.Medical action industries is the manufacturer of the convenience kit containing the complaint component, (b)(4), lots 2513r0598 and 2504r0598, purchased from specification developer, global instruments inc.(fda registration 1057200).This product incident is documented in the complaint database and identified as complaint (b)(4).This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement and should not be considered to be an admission that product is defective or has caused serious injury.
 
Event or Problem Description
The customer reported the hemostat breaking while in use.There were no patient injury and no medical intervention required.The customer confirmed the instrument was clamped on the catheter when it broke while removing the catheter during routine procedure (not emergency procedure).There was delay of approximately a few minutes for each procedure involved during catheter removal.
 
Additional Manufacturer Narrative
Based on the device history record there were no nonconformances during production of the complaint lot.Inspection and release processes were followed.Based on those processes, the finished good was determined to be conforming at the time of commercial distribution.A 12 month review showed no significant trends for this issue or involving this kit or this instrument.Supplier (b)(4) root cause analysis identified the following root cause(s): tool wear and alignment variations during manufacturing whereby final inspection failed to detect issues.Global instruments inc.Implemented the following corrective actions: rework or rejection of non-conforming instruments, tooling inspection and recalibration, enhanced functional inspection of jaw alignment, locking, and gripping force, improved cleaning and surface verification prior to final inspection, reinforcement of inspection criteria with qa and production staff.This product incident is documented in the complaint database and identified as (b)(4).This information is submitted pursuant to 21 cfr 803, in compliance with the medical device reporting requirement and should not be considered to be an admission that product is defective or has caused serious injury.

Brand Name
LACERATION KIT
Common Device Name
LACERATION KIT
Manufacturer (Section D)
MEDICAL ACTION INDUSTRIES
25 heywood road
arden NC 28704
Manufacturer (Section G)
GLOBAL INSTRUMENTS INC.
746 tucker road
ste 1
winder GA 30680
Manufacturer Contact
nichole coggins
25 heywood road
arden, NC 28704
8287820529
MDR Report Key24617375
Report Number1030451-2026-00005
Device Sequence Number9640512
Product Code OVN
UDI-Device Identifier40612479182361
UDI-Public40612479182361
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 04/17/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number25-2748
Device Catalogue Number25-2748
Device Lot Number329680
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/19/2026
Supplement Date Received by Manufacturer04/13/2026
Initial Report FDA Received Date03/17/2026
Supplement Report FDA Received Date04/17/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown